# SDR 2023FA0000377

- Difficulty date: July 17, 2023
- Submitted: July 20, 2023
- Operation: General aviation
- Aircraft: N696RB
- Make and model: Lear 60LEAR
- Aircraft serial: 075
- Aircraft time: 6,775 hours, 3,862 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Ahrs
- Part number: 6229336400
- Part serial: 1M91B
- Condition: Failed
- Location: Nose Compartment
- Stage of operation: CL
- How discovered: V
- Nature of condition: I
- Precautionary procedure: A

## Discrepancy

MONDAY 7/17/203, LEAR 60, N696RB DEPARTED KICT AND ON CLIMB THE CO PILOTS PFD DISPLAYED ERROR MESSAGES INDICATING THE AHRS (ATTITUDE REFERENCE HEADING SYSTEM) FAILED. THE CREW DECIDED TO RETURN TO KICT. BOMBARDIER MAINTENANCE CENTER WAS CONTACTED AND DETERMINED THE #2 AHRS UNIT HAD FAILED. ATI  PARTS DEPARTMENT SENT A REPAIRED REPLACEMENT UNIT. BOMBARDIER MAINTENANCE INSTALLED THE AHRS UNIT AND COMPLETED A FUNCTIONAL CHECK, ALL FUNCTIONS FOUND TO BE NORMAL. THE AIRCRAFT HAS MADE THREE TRPS AFTER REPLACEMENT AND NO DISCREPANCIES REPORTED.
